標題: A linguistic approach to a Chinese query model
作者: Liang, T
Wu, TC
資訊工程學系
Department of Computer Science
關鍵字: linguistic variables;quantifier;query model;aggregation model;Chinese texts
公開日期: 1-一月-2001
摘要: As network and input technologies have improved rapidly, researches in information retrieval have become more important than ever. An user-friendly and efficient query interface will certainly facilitate utilization of an information retrieval system. In this paper, a linguistic approach to Chinese query models is proposed and investigated. It includes Chinese linguistic variables, quantifiers and combination queries. Meanwhile, an improved computation method is proposed to handle general conjunctive queries, and it is proved to be better than traditional fuzzy computation in terms of a higher level of retrieval satisfaction. Experimental results also verify that the proposed quantifiers do not only simplify a multi-criteria request. bur also yield a higher level of retrieval satisfaction than do Boolean queries.
URI: http://hdl.handle.net/11536/30036
ISSN: 1016-2364
期刊: JOURNAL OF INFORMATION SCIENCE AND ENGINEERING
Volume: 17
Issue: 1
起始頁: 95
結束頁: 111
顯示於類別:期刊論文


文件中的檔案:

  1. 000167680200007.pdf